# SDR LR7A2020040902252

- Difficulty date: April 9, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: P4LAS
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 38,894 hours, 24,080 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 00252024T4
- Condition: Cracked
- Location: Te Flap
- Component: Flap, Lkheed
- Component part number: 3705162L
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-3 CHECK UNDER JOB CARD HB2703, FOUND THE LH OUTBOARD FLAP UPPER SURFACE CRACKED AT THE OWFS256L JACKSCREW CUTOUT TRAILING EDGE. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-12.    NR# 193497.
